# SDR AALA20160804003

- Difficulty date: August 3, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 10,678 hours, 4,174 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Sleeve
- Part number: W5580130120
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CENTER FUEL TANK QUANTITY SLOWLY INCREASED TO MAXIMIUM.  BOTH CENTER TANK BOOST PUMP LOW PRESSURE LIGHTS ILLUMINATED. DURING DESCENT, THE CENTER TANK QUANTITY DECREASED TO ZERO.  EMERGENCY DECLARED, LANDING UNEVENTFUL, AND AIRCRAFT GROUNDED.   MAINTENANCE ACCOMPLISHED FQIS BITE IAW AMM 28-41-00 WITH NO CURRNET FAULTS FOUND.
